2019
Том 71
№ 5

All Issues

Cherskii Yu. I.

Articles: 4
Brief Communications (Ukrainian)

Extremum Problem for the Wiener–Hopf Equation

Cherskii Yu. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 8. - pp. 1144-1147

The extremum problem for the Wiener–Hopf equation obtained by replacing the condition u(x) = 0, x < 0, by the condition of the minimum of the quadratic functional of the function u(x)exp(−x), −∞ < x < ∞, is solved in closed form.

Article (Russian)

On the analyticity of the Fourier original and Fourier transform inside alternate angles

Cherskii Yu. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 5. - pp. 703–707

We prove that a Fourier image is an analytic function inside two alternate angles if the Fourier preimage possesses the same property.

Article (Ukrainian)

An integral equation with curvilinear convolutions on a closed contour

Cherskii Yu. I., Peschanskii A. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1984. - 36, № 3. - pp. 335 - 340

Article (Ukrainian)

Integral equations in convolutions with variable coefficients

Cherskii Yu. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 793-799